MathSciNet Relay Station
MathSciNet bibliographic data
MR2276640 (2007m:13024) 13D45 (13D07)
Khashyarmanesh, Kazem On the finiteness properties of extension and torsion functors of local cohomology modules. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1319–1327 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement